# SDR SWIA201335618

- Difficulty date: November 23, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOORLOWER SILL AREA HAS CORROSION AROUND SEVERAL SCREW HOLES & NUMEROUS AREAS OF STRUCTURE.   C-CHECK REPLACED GALLEY SERVICE DOOR LOWER SILL & FOUR EACH MOUNT FITTINGS FOR THRESHOLD PLATE & TWO EACH FITTINGS FOR SERVICE DOOR LATCH MECHANISM.  IAW SRM & STS.
